# SDR C77A20120601011

- Difficulty date: May 24, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N627CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 10,910 hours, 6,382 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Part number: 17086101001
- Condition: Corroded
- Location: Floor Panel
- Part time: 10,910 hours, 6,382 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER SKIN CORRODED AT RIVET BETWEEN FRAMES 85 AND 86. REPLACED RT UPPER SKIN IAW SRM 51-41-01 & 51-43-01 ON WO 490404-241 IAW EO E175-5300-061 REV IR WO 569464.
